# SDR DALA2022072705177

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 93,408 hours, 41,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 DOOR 1 RT EMERGENCY SLIDE GIRT BAR ATTACH FITTING FOUND ON FLOOR NEXT TO SLIDE BUSTLE. CORRECTIVE ACTION: FOUND D RING VELCRO TORN OFF , REINSTALLED VELCRO AND D RING, OPS CKS GOOD REATTACHED GIRT BAR FITTING ON AFT SIDE GIRT BAR CKS GOOD IAW B757 IPC 25-66. (8613129)
